# SDR IPXA2021051369344

- Difficulty date: April 15, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB292013
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING FIXED L/E FORMER AT XOS 1026 IS CRACKED.REMOVED AND REPLACED CRACKED LT WING FIXED L/E FORMER AT XOS 1026 IAW SRM 51-33-01. (MINOR)
